# SDR CA991104016

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 09012007T265
- Condition: Cracked
- Location: Aileron
- Part time: 2,480 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN AILERON BELLCRANK.  BELLCRANK REPLACED.  SUBMITTER STATED THIS IS THE THIRD OCCURRENCE FOR THE SAME BELLCRANK.
